# SDR DALA2023111709477

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CRACK ON BONDING PLATE HINGE ARM 2 ELEVATOR ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED BONDING PLATE HINGE ARM 2 ON ELEVATOR HORIZONTAL STABILIZER RH AS PER A319 SRM 51-42-11, 51-72-11. (0067993)
